# SDR NACA20110045

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 68,371 hours, 51,497 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUCT OVERHEAT, LEFT AUTO TEMP CONTROL.  SYSTEM DEFERRED PER MEL 21-21-1 (OPTION 1).  DUE CLEARING BY 12 AUGUST 2011.
